# SDR AALA20150622001

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD FLOOR PROXIMITY LIGHTING EXIT SIGN LENS FOUND BROKEN.  R & R EXIT SIGN LENS.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
